MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 9MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 9MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92131
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Drug Resistant Bacterial Infection (4553)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced recurrent mrsa infections at the abutment site and was treated with topical antibiotics.Subsequently, the abutment was removed on (b)(6) 2024.

Brand Name
BA300 ABUTMENT 9MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
aini yusof
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key20815719
Report Number6000034-2024-04078
Device Sequence Number7803944
Product Code LXB
UDI-Device Identifier09321502019569
UDI-Public(01)09321502019569(10)COH158976(17)150630
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2015
Device Model Number92131
Device Catalogue Number92131
Device Lot NumberCOH158976
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale